Germ 29 Years, nervous system

#1

Where are you from (country)? SPAIN

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Google

What is your current age, height, weight? 29 years, 191cm, 88kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? *Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1mg or 0,5mg

What condition was being treated with the drug? MPB

For how long did you take the drug (weeks/months/years)? 1 year and six months

How old were you, and WHEN (date) did you start the drug? 27

How old were you when you quit, and WHEN (date) did you quit? 29

How did you quit (cold turkey or taper off)? cold turkey

How long into your usage did you notice the onset of side effects? One year and six months later

What side effects did you experience that have yet to resolve since discontinuation? (before in my case)

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
[x ] Muscle Weakness
[x ] Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

I was one and a half years taking finasteride of 1mg, sometimes 1mg, and sometimes 0.5mg, depending on each season. I had no side effects at first, my libido went down just a little but I never had problems with my girlfriend.

Everything changed five weeks ago. Without interrupting the treatment, one day my whole body began to ache, I also felt discomfort and dizziness, and I began to have a feeling I had never had before. In one leg I had constant chills.

COLD WEAKNESS AND DIZZINESS From there I have felt extremely weak and useless to do my job correctly. Any activity I find very hard, since my legs are very loose. I have also been very cold even if it was good temperature. Strong dizziness and anxiety and hot flashes at bedtime.

SENSATIONS But the worst thing that has happened to me and what gives me the most fear is that I began to feel chills in my head (part of the back to the left) and nervous sensations like touch, wet feeling, and chills in different parts of my body. (left leg, cheek). Also at night I have pain and numbness in my hands. This follows very present.

I’ve been like that for five weeks, a week ago I’ve left finasteride and I think I’m in better spirits, but I’m still quite weak and with strange sensations.

The doctor does not know what I have, and although I told him I think he suspects finasteride, he has done a blood test and told me that everything is fine, and I have to go to the specialist. He thinks he suspects that I have multiple sclerosis.But I am more “optimistic”, and I think it may be the finasteride

I want to know if someone here has had these sensations, especially the sensory ones, which are the ones that are most afraid, and also those of weakness, which affect the most on a day to day basis.

a greeting, cheer up!

1 Like
#2

If someone has any of that symptoms, it would help me a lot to know and I will not be alone in this.

#3

I don’t have the sensory symptom, but I’m sure your not alone as the symptoms caused by this drug are so varied. I’m sure someone will be in touch with you about it.

The forum is doing two projects at the moment and one is a comprehensive symptom tracker, which will make it easier to record all the symptoms that people have experienced and to give this information to researchers who are trying to find treatments for our condition.

If you are able to make a regular donation to the pfs foundation it will be a big help.

2 Likes
#4

Hey @spainrecovery,

As @Ukguy82 says it’d be great if you take the survey when it’s ready. When you talk of pain in your hands with numbness, can you describe the pain a little more? Thanks

#5

Man a lot of people seem to be having this pain issue in their hands, interesting. For me the tops of my hands where the skin has thinned ache and feel like i have a slight tremor at time’s moving through the tendons. The actual underlying structure aches and feels stiff. I’m curious to hear Spains case too, I’ve gotten used to it now so it doesn’t bother me as much I guess and I’m also on LDN which is a painkiller, maybe you should try Low dose naltraxone Spain, won’t hurt to try and could help with pain mate. Start 0.5mg and add 0.2 per day up to a maximum of 4.5mg :blush: I’m now at 2mg myself.

#6

Seven weeks have passed since my crash, it is important to say that my crash was during the consumption of finasteride.

I have started taking green tea and VitD soon (but very low doses). Hi, I still have some brain fog, I find it harder to talk, and my left leg is still “weird” because it has chills, I still have a strange feeling on my left side in my head. Finally, since a few weeks ago I have a backache in the middle of it. I am afraid of being sick with MS (M.E). Soon I hope that they make me tests, but that is my panic.

But well, I can say that I see progress, especially my anxiety has disappeared, my tiredness is much better, now I have more energy to do things (I am 70%), my rare sensations of the arm have disappeared. We are going to be positive!

#7

Green tea is a 5ar inhibitor.

Perhaps don’t drink that.

Progress is good news though :slight_smile:

1 Like
#8

Thanks a lot! Good info

PE:.If anyone knows how to improve the body chills, and nervous simptoms i will so grateful.

1 Like
#9

Two months later after crash i am more used to the symptoms, but also more worried. My concern is because I do not have sexual symptoms but all those strange nervous and muscular symptoms that I think nobody has in this forum.

I am not as weak as the first weeks after the “crash” but I keep the nervous symptoms, chills at night generally on my left side of the body, my left leg is “strange” (for example, I feel some strange internal vibrations in it when in my car the music speaker sounds). And this worries me because nobody in this forum tells things like that.

There are days that I have a lot of anxiety and nervousness, also at night sometimes I have a kind of tachycardia that does not let me sleep, I sometimes have small muscle contractions in different muscles of the body, and a vein (also left) in my head, Sometimes it beats at night. I also get up more to pee.

My concern is to have another more serious nervous disease, it’s silly, but I swear I want it to be only PFS.

My doctor sent me an EMG, but public hospitals in Spain is very slow, and I will have it in almost 3 months!

Still, I’m encouraged, I play sports and I’m optimistic (when I can).

A hug to everyone. We will come out of this!

3 Likes
#10

This may or may not be reassuring to you but I think you are within the spectrum of problems that people here face.

People do suffer with spasms, nervousness, anxiety, increased urination, fast heartbeat, sleep problems and the left side of the body seems to be disproportionately affected by those here.

Celebrate if you like.

Please get a 23andMe kit and submit your result.

Our symptom survey is coming soon. It would be good if you could submit that when you are invited to take it.

#11

I have many of your symptoms, especially the temple vein you speak of. It will appear on the side of my forehead and literally pulsate. I also have muscle twitches when going to sleep. You’re not alone.

#12

hey I’m 26 yrs old from mexico, would you like to add me via WhatsApp or discord? I have similar symptoms although not all of yours but “worse” since sides started 2 months ago and still getting bad, it would be cool if we talk each other. Also I’d make a thread in this week explaining everything.

1 Like
#13

I have similar symptoms plus digestive and slight skin rash issues. I definitely know what you mean! Some days are really tough